| Model Number |
67P040 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the item would not inflate when customer took it out of the box to place the old trach.No patient injury was reported.
Additional Manufacturer Narrative
H6 heic is updated.This mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Additional Manufacturer Narrative
Other text: additional information d2 d4 catalog number d5 h6 and h6 heic is updated.This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.